# SDR FDEA201405201092

- Difficulty date: May 20, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11F
- Aircraft serial: 48794
- Aircraft time: 45,868 hours, 11,179 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Fitting
- Part number: ANB7252502
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FLAP INBD SUPPORT STRUCTURE HAS SIX HOLE DIAMETERS FOUND TO EXCEED 0.2815 INCH.  REPAIRED IAW EA1-5340-T0308227 PART 1.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100 REVISION 121.
